< Terug naar vorige pagina

Publicatie

WAVES ALONG FRACTAL COASTLINES: FROM FRACTAL ARITHMETIC TO WAVE EQUATIONS

Tijdschriftbijdrage - Tijdschriftartikel

Beginning with addition and multiplication intrinsic to a Koch-type
curve, we formulate and solve wave equation describing wave propagation
along a fractal coastline. As opposed to examples known from the literature, we do not replace the fractal by the continuum in which it is embedded. This seems to be the first example of a truly intrinsic description
of wave propagation along a fractal curve. The theory is relativistically
covariant under an appropriately defined Lorentz group.
Tijdschrift: Acta Physica Polonica B
ISSN: 0587-4254
Issue: 4
Volume: 50
Pagina's: 813-831
Jaar van publicatie:2019
Toegankelijkheid:Open